On the Orthogonality of q-Classical Polynomials of the Hahn Class

Download
2012-01-01
Alvarez-Nodarse, Renato
Adiguzel, Rezan Sevinik
Taşeli, Hasan
The central idea behind this review article is to discuss in a unified sense the orthogonality of all possible polynomial solutions of the q-hypergeometric difference equation on a q-linear lattice by means of a qualitative analysis of the q-Pearson equation. To be more specific, a geometrical approach has been used by taking into account every possible rational form of the polynomial coefficients in the q-Pearson equation, together with various relative positions of their zeros, to describe a desired q-weight function supported on a suitable set of points. Therefore, our method differs from the standard ones which are based on the Favard theorem, the three-term recurrence relation and the difference equation of hypergeometric type. Our approach enables us to extend the orthogonality relations for some well-known q-polynomials of the Hahn class to a larger set of their parameters.
SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS

Suggestions

On the arithmetic operations over finite fields of characteristic three with low complexity
AKLEYLEK, SEDAT; Özbudak, Ferruh; Özel, Claire Susanna (2014-03-15)
In this paper, the Hermite polynomial representation is adapted as a new way to represent certain finite fields of characteristic three. We give the multiplication method to multiply two elements of F-3n in the Hermite polynomial representation with subquadratic computational complexity by using a divide-and-conquer idea. We show that in some cases there is a set of irreducible binomials in the Hermite polynomial representation to obtain modular reduction with a lower addition complexity than the standard p...
On the reduction principle for differential equations with piecewise constant argument of generalized type
Akhmet, Marat (Elsevier BV, 2007-12-01)
In this paper we introduce a new type of differential equations with piecewise constant argument (EPCAG), more general than EPCA [K.L. Cooke, J. Wiener, Retarded differential equations with piecewise constant delays, J. Math. Anal. Appl. 99 (1984) 265-297; J. Wiener, Generalized Solutions of Functional Differential Equations, World Scientific, Singapore, 1993]. The Reduction Principle [V.A. Pliss, The reduction principle in the theory of the stability of motion, Izv. Akad. Nauk SSSR Ser. Mat. 27 (1964) 1297...
On singular solutions of implicit second-order ordinary differential equations
Bhupal, Mohan Lal (2003-01-01)
In this note we discuss the notion of singular solutions of completely integrable implicit second-0rder ordinary differential equations. After restricting the class of admissible equations we give conditions under which singular solutions occur in 1-parameter families and as isolated objects. © 2003 by the University of Notre Dame. All rights reserved.
On the calculation of covariant expressions for Dirac bilinears
Olpak, M. A.; Özpineci, Altuğ (2021-09-01)
In this article, various approaches to calculate covariant expressions for the bilinears of Dirac spinors are presented. For this purpose, algebraic equations defining Dirac spinors are discussed. Following that, a covariant approach for spacetime parameterization is presented and the equations defining Dirac spinors are written fully in terms of Lorentz scalars. After presenting how the tensorial bilinears can be reduced to combinations of scalar bilinears with appropriate Lorentz structures, a covariant r...
A New Representation of Elements of Binary Fields with Subquadratic Space Complexity Multiplication of Polynomials
Özbudak, Ferruh; Cenk, Murat (2013-10-01)
In this paper, Hermite polynomial representation is proposed as an alternative way to represent finite fields of characteristic two. We show that multiplication in Hermite polynomial representation can be achieved with subquadratic space complexity. This representation enables us to find binomial or trinomial irreducible polynomials which allows us faster modular reduction over binary fields when there is no desirable such low weight irreducible polynomial in other representations. We then show that the pro...
Citation Formats
R. Alvarez-Nodarse, R. S. Adiguzel, and H. Taşeli, “On the Orthogonality of q-Classical Polynomials of the Hahn Class,” SYMMETRY INTEGRABILITY AND GEOMETRY-METHODS AND APPLICATIONS, pp. 0–0, 2012, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/46157.